# SDR AALA20002137

- Difficulty date: December 21, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 689 - DURING TAKEOFF, NOSE GEAR WOULD NOT RETRACT AND RED NOSE GEAR INDICATOR ILLUMINATED.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  LUBRICATED AND SERVICED NOSE GEAR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHEC NORMAL OPERATION.  (M)
